# SDR DLM88070402

- Difficulty date: September 11, 2006
- Submitted: May 8, 2007
- Operation: Air carrier
- Aircraft: N934DL
- Make and model: Doug MD-88
- Aircraft serial: 49721
- Aircraft time: 47,393 hours, 37,425 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: 5930496508
- Condition: Misrepaired
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EXISTING EXTERNAL REPAIR DOUBLER OUT OF SRM ON L/E OF RT WING OUTBD FLAP, INBD VANE AT STA 153.00.  REMOVED EXISTING REPAIR AND INSTALLED REPAIR IAW AEROMEXICO DRAWING AMR0957141 R03 AND REPAIR SKETCH SK-06-147/AQR. APPROVED BY DELTA ERA 457403-14, STA XV1=153.00.
